Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Some local-global results in finite transformation groups


Author: Amir H. Assadi
Journal: Bull. Amer. Math. Soc. 19 (1988), 455-458
MSC (1985): Primary 57S17, 55M35; Secondary 55P10, 55U15
DOI: https://doi.org/10.1090/S0273-0979-1988-15697-2
MathSciNet review: 956599
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57S17, 55M35, 55P10, 55U15

Retrieve articles in all journals with MSC (1985): 57S17, 55M35, 55P10, 55U15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15697-2